Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Symmetric solutions for a Neumann problem involving critical exponent
Autore:
Cao, DM; Noussair, ES; Yan, SS;
Indirizzi:
Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China Chinese Acad Sci Beijing Peoples R China 100080 100080, Peoples R China Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia Univ New S Wales Sydney NSW Australia 2052 h, Sydney, NSW 2052, Australia Univ Sydney, Sch Math & Stat, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia 2006 & Stat, Sydney, NSW 2006, Australia
Titolo Testata:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
, volume: 131, anno: 2001,
parte:, 5
pagine: 1039 - 1064
SICI:
0308-2105(2001)131:<1039:SSFANP>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; BOUNDARY PEAK SOLUTIONS; SEMILINEAR ELLIPTIC-EQUATIONS; MULTIPEAK SOLUTIONS; LAYER SOLUTIONS; INTERIOR; EXISTENCE; ENERGY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
35
Recensione:
Indirizzi per estratti:
Indirizzo: Cao, DM Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China Chinese Acad Sci Beijing Peoples R China 100080 Peoples R China
Citazione:
D.M. Cao et al., "Symmetric solutions for a Neumann problem involving critical exponent", P RS EDIN A, 131, 2001, pp. 1039-1064

Abstract

In this paper, we construct three types of symmetric peaked solutions for a Neumann problem involving critical Sobolev exponent: the interior peaked solution, the boundary peaked solution and the interior-boundary peaked solution.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 06:46:40